My Husband has rotten egg smelling gas, burps and bowel movements, is it the food and drink, or could he be really sick, he is very stubborn at age 68, he smokes, drinks, and eats what he wants, and ...
I take anti biotics and i took one an hour ago without any water because i thought it would still go down but anyways it would go down so i got a bunch of water to drink and it still wouldnt go down. ...
I have scoliosis;2 curves I might be ading too much but I think they are about 30 and 22-28 degrees. They have not progressed in two years. Is there any way I could reduce the magnitude by stretching ...
I have trypophobia and have recently been diagnosed with OCD. My OCD means that I cannot sit still for 5 minutes at a time, I constantly have to be cleaning up. If my husband gets off the sofa I have ...
i was in my microbiology lab and all of a sudden i spilled some staphylococcus aureus on my skin and backpack but i used a paper towel to wiped it off do you guys think anything is going to happen to ...
that's a pretty strong sedative for a little boy. Seroquel is an anti-psychotic drug. It is for schizophrenia and bipolar disorder not for AUTISM! Get a second opinion
I have recently heard that seroquel may cause diabetes.
why did that put your child on this medication to start with???
I'm attaching some links for you to check out hope you get the info your looking for.. GOOD LUCK
I thoought seroquel was used primarily for bipolor disorder. Our son is on risperdal and seems to respond well to it. Both are also used to treat psychotic features. Perhaps more dialogue is needed with your PCP/Psychiatrist.
NO!!!!!!!!!!! i started taking seroquel at age 16 and the doctors were hesisant even at that age for me to take it. I ended up getting a severe reaction about a year later due to build up of seroquel that caused severe tremors in my body. they continued for a few ,months afterward even when i was taken off of the seroquel. GET A SECOND OPINION AND A THIRD OPININION FROM A DOCTOR!!!!!!!!!!!!! PLEASE!!!!!! SEROQUEL CAN BE DANGEROUSE! please for your child get him off of that drug!!!!!!!!
NO. The FDA has not approved Seroquel for use in children. In fact, the FDA does not support the use of Seroquel in patients under 18 years.
Seroquel is approved by the FDA for use in schizophrenia and bipolar disorder. It is commonly used off-label for mood disorder (especially outbursts). It is also common that low doses of Seroquel are used as a sedative to help patients sleep. Your son is on the lowest dose of Seroquel so that is why he is so sleepy. In adults, a higher dose of Seroquel makes it more effective as a mood stabilizer and it is also less sedative. (My two cents worth: I wouldn't keep him on this drug unless there is a very good reason and he's failed other therapies. And I wouldn't feel comfortable pushing his dose up to decrease sedation because it's not approved for use in kids.)
Did you and your son's doctor talk about emotional/unmanageable outburts from your son? Did you want him to sleep more? Since I don't know what's going on with your boy, it's hard to say exactly where your doctor is going with this.
For more info, read the drug monograph that came with the prescription when you picked it up from the pharmacy. Talk to the pharmacist and his doctor.